# SDR DLM11001964

- Difficulty date: October 8, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 35,818 hours, 4,649 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 8955641
- Part serial: 2341E
- Condition: Discharged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUR HOURS INTO FLIGHT, ENGINE FIRE AGENT LOW LIGHT ENG 1 WARNING CAME ON.  REPLACED NR 1 ENGINE NR 1 FIRE BOTTLE.  SQUIB NOT FIRED.  SUSPECT AGENT LEAKED OUT AS SOME AGENT STILL PRESENT IN BOTTLE.
